# SDR AALA20120223025

- Difficulty date: February 15, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 49,057 hours, 6,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35G MISSING LENS.  REPLACED LENS AT SEAT 35G.  OPS CHECK NORMAL.
